# SDR DALA2024012601207

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 7,748 hours, 3,637 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cover
- Part number: UNKNOWN
- Condition: Unknown
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FLOOR MOUNT COVERS FOR LAV C ARE RAISED.SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0005:2500-2647/065 00076 COMPLIED WITH PRI 614686-14 REV 0, REV 01, REV02, REV03, REV04, REV05, REV06, REV07 AND ER/A 614686-14 REV ORIGINAL. (LP# 0169827)
